Stabilization, estimation and robustness for discrete large-scale systems with delays

W. J. Wang, R. J. Wang, C. S. Chen

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this paper, we consider the problems of stabilization, estimation and robustness for a discrete large-scale system, which is composed of several low order time-delay perturbed subsystems. First, by using the Lyapunov stability theorem, we propose two sufficient conditions for each nominal subsystem, under which the state estimator and the stabilizing controller of the nominal system can be designed. Secondly, the nonlinear perturbation of each subsystem is considered, and two conditions similar to the above for the estimator and the stabilizing controller design are set up again; moreover, the tolerable perturbation bound is also derived. This paper has three main features: (i) we need not solve any Lyapunov equation or Riccati equation for the main results, (ii) the results are also applicable to the system without time-delay and/or with linear perturbations and (iii) the so called 'matching condition' for the interconnection matrices is not needed.

Original languageEnglish
Pages (from-to)1717-1735
Number of pages19
JournalControl, theory and advanced technology
Issue number4 pt 4
StatePublished - Nov 1995


Dive into the research topics of 'Stabilization, estimation and robustness for discrete large-scale systems with delays'. Together they form a unique fingerprint.

Cite this